MathSciNet Relay Station
MathSciNet bibliographic data
MR267127 (42 #2029) 32.20
Kaup, Wilhelm; Matsushima, Yozô; Ochiai, Takushiro On the automorphisms and equivalences of generalized Siegel domains. Amer. J. Math. 92 1970 475–498.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement